# SDR DALA13066440957

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.906 INCH CRACK ON FUSELAGE SKIN, BS 1418 BETWEEN LONGERON 1 AND 2R.  REPAIRED IAW ER/A 519149-14AD REV ORIGINAL.
